# SDR 95ZZZX1390

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432EX
- Make and model: Boeing 727151C
- Aircraft serial: 19867
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, 'UNSAFE' LIGHT (NOSE GEAR) CAME ON.  PRIOR TO LANDING, NORMAL 'GEAR DOWN' LIGHT CAME ON; VISUAL INSPECTION WAS PERFORMED AND A NORMAL LANDING WAS MADE.  TIGHTENED LOOSE CONNECTOR ON DOWNLOCK SWITCH.  PERFORMED FULL GEAR SWING.  ALL INDICATIONS NORMAL.
